# SDR HKGA0012

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS ON APPROACH WHEN RIGHT ENGINE OIL LIGHT CAME ON.  PILOT CHECKED PRESSURE AND FOUND OIL PSI WAS LOW AND SHUT ENGINE DOWN WITH STOP AND FEATHER.  LANDED WITH NO FURTHER PROBLEM.  DRIVE GEAR ON THE TURBINE SCAVENGE PUMP SEARED APPROX 3 TEETH, CAUSING TURBINE BEARING TO CAVITY AND TO FILL WITH OIL AND LEAK INTO EXHAUST.  THE TEETH ON THE SHAFT DRIVING PUMP WAS ALSO DAMAGED AND REQUIRED REPLACEMENT.  SCAVENGE PUMP AND DRIVE SHAFT WAS REPLACED.  (M)
